# SDR FDEA201104281666

- Difficulty date: April 28, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: A57110122200
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON THE CTR WING BOX CTR SPAR, AT RT CUT-OUT DOUBLE RUN OUT LT UPPER HOLE FIRST LAYER AT 12 O' CLOCK POSITION LOOKING FORWARD.  REPAIRED AS PER EA 6-5710-150318.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
